# SDR SWIA202161754

- Difficulty date: July 6, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR20R, BETWEEN FS300-FS310 UNDER SERVICE DOOR CORRODED.     (C-CHECK RO 10/9/2021)    REMOVED CORRODED INTERCOSTAL AT STGR 20R FS 300.00 TO FS 310.00 AND REPLACED WITH NEW INTERCOSTAL IAW CRJ700 SRM 53-21-23, 51-24-21, 51-24-06, 51-40-11, 51-25-06, 51-25-21 AND 51-42-06.
